Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 273–282 (Mi mz6545)  

This article is cited in 2 scientific papers (total in 2 papers)

Interpolation operators of the class $\mathfrak G_p$ into Hilbert pairs

V. I. Ovchinnikov


Full text: PDF file (731 kB)

English version:
Mathematical Notes, 1980, 27:2, 135–140

Bibliographic databases:

UDC: 513
Received: 02.07.1978

Citation: V. I. Ovchinnikov, “Interpolation operators of the class $\mathfrak G_p$ into Hilbert pairs”, Mat. Zametki, 27:2 (1980), 273–282; Math. Notes, 27:2 (1980), 135–140

Citation in format AMSBIB
\Bibitem{Ovc80}
\by V.~I.~Ovchinnikov
\paper Interpolation operators of the class~$\mathfrak G_p$ into Hilbert pairs
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 273--282
\mathnet{http://mi.mathnet.ru/mz6545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568405}
\zmath{https://zbmath.org/?q=an:0458.46053|0429.46047}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 135--140
\crossref{https://doi.org/10.1007/BF01143014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6545
  • http://mi.mathnet.ru/eng/mz/v27/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ovchinnikov, “Interpolation of Cross-Normed Ideals of Operators Defined on Different Spaces”, Funct. Anal. Appl., 28:3 (1994), 213–215  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Ovchinnikov, “Coherent trace-class operators in Hilbert couples”, Math. Notes, 63:6 (1998), 764–769  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021